# SDR AALA201907029036

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rail
- Part number: 149A721420
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TO BODY FAIRING RAIL AFT END WORN BETWEEN BS 650 AND BS 673 AT RBL 25. REPLACED RAIL PER 51-00-05-1R1.
